메뉴 건너뛰기





Volumn 1, Issue , 1996, Pages

New class of universal Lyapunov functions for the control of uncertain linear systems

Author keywords

[No Author keywords available]

Indexed keywords

ALGORITHMS; LINEAR CONTROL SYSTEMS; LYAPUNOV METHODS; PIECEWISE LINEAR TECHNIQUES; POLYNOMIALS; ROBUSTNESS (CONTROL SYSTEMS); SET THEORY; SYSTEM STABILITY; TIME VARYING SYSTEMS;

EID: 0030401155     PISSN: 01912216     EISSN: None     Source Type: Conference Proceeding    
DOI: None     Document Type: Conference Review
Times cited : (10)

References (18)
  • Reference 정보가 존재하지 않습니다.

* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.